# SDR 95ZZZM522

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 676
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: PV304426
- Condition: Malfunctioned
- Location: Lt/Rt Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON REPOSITION FLIGHT TO TUP LOST LEFT HYD PUMP AND RIGHT PUMP INTERMITTENT.  UPON LANDING FOUND HYDRAULIC LINE RUPTURED.  FOUND RUPTURED HYD PRESSURE LINE IN LEFT ENGINE NACELLE AND REPLACED LINE.  REMOVED AND REPLACED LEFT AND RIGHT HYDRAULIC PUMPS AS A PRECAUTION DUE TO LOSS OF HYDRAULIC FLUID.  (M)
